# SDR FDEA200906292360

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005241HF
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBOARD IS DENTED/CRACKED, ZONE Z241, PANEL HK AT FRAME 53.  FABRICATED FLOOR PANEL 241 HF IAW DWG SRZ 25-005, REV "H".  INSTALLED FLOOR PANEL 241 HF IAW AMM 53-10-25-4.
